Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On zero-one laws


Author: John C. Morgan
Journal: Proc. Amer. Math. Soc. 62 (1977), 353-358
MSC: Primary 54H05; Secondary 60F20
DOI: https://doi.org/10.1090/S0002-9939-1977-0433417-7
MathSciNet review: 0433417
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An extension of a topological zero-one law due to M. and K.P.S. Bhaskara Rao and of the Hewitt-Savage zero-one law is presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H05, 60F20

Retrieve articles in all journals with MSC: 54H05, 60F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0433417-7
Keywords: Zero-one laws, invariant sets, Baire property
Article copyright: © Copyright 1977 American Mathematical Society